# SDR 2007UALA04769

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 34,199 hours, 13,116 cycles
- Engine: Iae V2527A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, GEAR HANDLE WAS LOCKED IN DOWN POS FOR APPROX 5 SEC AFTER ACHIEVING POS CLIMB.    BROKEN LINK ON UPPER GEAR DOOR CAUSING THE DOOR TO BIND WHEN MOVING TO STOW.  REPAIRED BROKEN LINK. SERVICED STRUT ASSY, ACCOMPLISHED GEAR SWINGS,  ALL SYSTEMS OPERATING NORMALLY.  NO REPEAT REPORTS.
